Alert archive / Maine / Wind Advisories in 2016
Wind Advisory 16, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Dec 30, 2016, 9:39 AM EST for Hancock County, Penobscot County, Washington County, Maine. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2016, 9:39 AM EST (14:39 UTC)
- Expired
- Dec 30, 2016, 3:24 PM EST
- In force
- 6 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Penobscot County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 2.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
661 WWUS71 KCAR 301439 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 939 AM EST FRI DEC 30 2016 MEZ029-030-302100- /O.CAN.KCAR.HW.W.0006.000000T0000Z-161230T1800Z/ /O.NEW.KCAR.WI.Y.0016.161230T1439Z-161230T2100Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 939 AM EST FRI DEC 30 2016 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH 4 PM THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. TREE LIMBS COULD BE BLOWN DOWN AND A FEW POWER OUTAGES MAY RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MEZ016-017-302100- /O.NEW.KCAR.WI.Y.0016.161230T1439Z-161230T2100Z/ INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK... GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS... PEMBROKE...PERRY...PRINCETON 939 AM EST FRI DEC 30 2016 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH 4 PM THIS AFTERNOON * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. TREE LIMBS COULD BE BLOWN DOWN AND A FEW POWER OUTAGES MAY RESULT DUE TO THE WEIGHT OF THE SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
228 WWUS71 KCAR 301644 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1144 AM EST FRI DEC 30 2016 MEZ015-302100- /O.EXA.KCAR.WI.Y.0016.000000T0000Z-161230T2100Z/ SOUTHERN PENOBSCOT- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN 1144 AM EST FRI DEC 30 2016 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH 4 PM THIS AFTERNOON * IMPACTS...WINDS MAY CAUSE MINOR DAMAGE TO TREES AND BLOW AROUND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOW DOWN. SCATTERED POWER OUTAGES ARE POSSIBLE DUE TO THE WEIGHT OF THE SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MEZ016-017-029-030-302100- /O.CON.KCAR.WI.Y.0016.000000T0000Z-161230T2100Z/ INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON- INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK... GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS... PEMBROKE...PERRY...PRINCETON...ELLSWORTH...BAR HARBOR... BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD 1144 AM EST FRI DEC 30 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH 4 PM THIS AFTERNOON. * IMPACTS...WINDS MAY CAUSE MINOR DAMAGE TO TREES AND BLOW AROUND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOW DOWN. SCATTERED POWER OUTAGES ARE POSSIBLE, ESPECIALLY DUE TO THE WEIGHT OF THE SNOW ACROSS INTERIOR DOWNEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
193 WWUS71 KCAR 302024 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 324 PM EST FRI DEC 30 2016 MEZ015>017-029-030-302130- /O.CAN.KCAR.WI.Y.0016.000000T0000Z-161230T2100Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 324 PM EST FRI DEC 30 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND ADVISORY. GUSTY WINDS HAVE DIMINISHED THIS AFTERNOON, THUS THE ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Dec 30, 6:11 AM EST, 3 hours 28 minutes earlier.
Area forecast discussion, Dec 30, 6:11 AM EST, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
611 AM EST Fri Dec 30 2016
.SYNOPSIS...
An intense area of low pressure near Bar Harbor early this morning
will lift north along the Maine border with New Brunswick this
morning, and north of the Gaspe Peninsula by early this evening.
Weak high pressure builds into the region Saturday. Low pressure
tracks across the area Saturday night into Sunday morning and will
be followed by high pressure.
&&
.NEAR TERM /THROUGH TONIGHT/...
610 am update...The sfc low is visible on both satellite and
radar very near Houlton, Maine as of 6 am. The low is expected to
track into northwest New Brunswick by mid morning and will lift
north of the Gaspe Peninsula by midday. A couple of bands of snow
around the low will lift across the area over the next few hours
before winding down later this morning. Would expect that most of
the headlines will be able to be cancelled by late this morning.
Minor tweaks to the snowfall amounts and PoPs based on the
snowfall reports that we have received so far and the radar
trends.
Previous discussion...
Deep low pres around 975 mb is passing just south of Bar Harbor
early this morning will lift east of Aroostook County across
western New Brunswick this morning. This is a shift a little
further to the east than earlier expected and will lead to higher
snowfall totals. There have been some very impressive snowfall
rates as high as 6"/hour reported to the south of the CWA late
last evening. Thunder and lightning reported early this morning
near Mars Hill. The steady snow will come to an end across far
northern Maine by around midday and snowfall totals will likely
reach around 18" in some areas. The biggest changes overnight have
been to increase the snow totals. Areas of blowing and drifting
snow are expected to continue into this this evening, especially
across the Crown of Maine. Colder air filters back into the area
tonight as the wind eases.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY/...
High pressure will briefly build across the region early
Saturday. However,a clipper type system approaching from the west
will bring increasing clouds with a chance of snow by late
afternoon across western sections. Snow can be expected Saturday
night, especially across central and down east areas. Across the
north, generally expecting snow accumulations to range from 1 to
2 inches with 2 to 4 inches across downeast by Sunday morning.
After some lingering snow showers Sunday morning, expect partial
clearing by afternoon across the region as an area of high
pressure builds in from the west. High temperatures on Saturday
will range from the mid to upper teens across the north and low
to mid 20s downeast. High on Sunday will range from the mid to
upper 20s north and low to mid 30s downeast.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Sunday night and Monday will be dry as high pressure builds in
from the west. The high will move east Monday night in advance of
the next low pressure system approaching from the west with
increasing clouds. Expect snow across northern areas Tuesday with
snow changing to rain across downeast areas. Low pressure will
continue to track to our northwest Tuesday night as a weak
secondary low develops near the Delmarva and tracks northeast
toward the region on Wednesday. This will bring a continued
chance for snow or rain to northern areas Tuesday night and rain
to downeast areas. Improving conditions can be expected by mid
week as the low tracks northeast and high pressure builds in from
the west.
&&
.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: VLIFR to IFR Conditions will gradually improve to
MVFR by this afternoon, and perhaps to VFR at the Down East
terminals. VFR tonight with perhaps a few pockets of MVFR around
KFVE. Wind shear this evening will diminish by midday.
SHORT TERM: VFR conditions can be expected through most of
Saturday afternoon. However, snow will develop from west to east
by dark with conditions becoming IFR at most terminals in snow
Saturday night through early Sunday morning. Conditions are then
expected to improve to VFR later Sunday through Monday. IFR
conditions are then expected to develops the next system moves in
for Tuesday.
&&
.MARINE...
NEAR TERM: Storm warnings are in effect until Noon today and will
likely need to be transitioned to small craft advisories late in the
day that will continue through tonight.
SHORT TERM: Winds/seas will increase to small craft levels on
Saturday and possibly to minimal gale force levels Saturday
night. Winds/seas are then expected to remain at small craft
advisory levels on Sunday.
&&
.TIDES/COASTAL FLOODING...
There was a storm surge of around 2 feet at the time of high tide
late last evening. Although the storm surge this morning will be a
foot or less the seas have continued to build, and some minor
splash over is possible around the time of high tide late this
morning. A coastal flood advisory is in effect. No issues are
expected after the high tide late this morning.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until noon EST today for MEZ002-005-006-
011-015-032.
Winter Storm Warning until 4 PM EST this afternoon for MEZ001-
003-004-010-031.
Winter Weather Advisory until 10 AM EST this morning for
MEZ016-017.
High Wind Warning until 1 PM EST this afternoon for MEZ029-030.
Coastal Flood Advisory from 10 AM this morning to noon EST
today for MEZ029-030.
MARINE...Storm Warning until noon EST today for ANZ050>052.
&&
Near Term...CB
Short Term...Duda
Long Term...Duda
Aviation...CB/Duda
Marine...CB/Duda
Tides/Coastal Flooding...CBHazardous weather outlook, Dec 30, 2:40 AM EST, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 240 AM EST FRI DEC 30 2016 MEZ001-003-004-010-031-310745- NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- 240 AM EST FRI DEC 30 2016 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE...NORTH CENTRAL MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ029-030-310745- COASTAL HANCOCK-COASTAL WASHINGTON- 240 AM EST FRI DEC 30 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ002-005-006-011-015-032-310745- NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-NORTHERN WASHINGTON- 240 AM EST FRI DEC 30 2016 ...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE AND NORTHERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ016-017-310745- INTERIOR HANCOCK-CENTRAL WASHINGTON- 240 AM EST FRI DEC 30 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-310745- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 240 AM EST FRI DEC 30 2016 ...STORM WARNING IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CB
In the hours before
Local storm report, Dec 30, 7:05 AM EST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
705 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM SNOW 1 N CARIBOU 46.88N 68.01W
12/30/2016 M11.6 INCH AROOSTOOK ME ASOS/AWOS
&&
EVENT NUMBER CAR1601913
CBLocal storm report, Dec 30, 7:07 AM EST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
707 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM SNOW LIMESTONE 46.92N 67.82W
12/30/2016 E7.0 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1601914
CBLocal storm report, Dec 30, 7:08 AM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
708 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM SNOW HAMPDEN 44.74N 68.84W
12/30/2016 E4.0 INCH PENOBSCOT ME PUBLIC
&&
EVENT NUMBER CAR1601915
CBLocal storm report, Dec 30, 7:43 AM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
743 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 AM SNOW MILLINOCKET WWTP 45.64N 68.67W
12/30/2016 M12.0 INCH PENOBSCOT ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0653 AM SNOW BANGOR INTERNATIONAL AI 44.80N 68.82W
12/30/2016 M1.0 INCH PENOBSCOT ME ASOS
24 HOUR SNOWFALL.
0700 AM SNOW 5 WNW ABBOT 45.22N 69.55W
12/30/2016 M17.5 INCH PISCATAQUIS ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW DOVER-FOXCROFT - COOP 45.18N 69.25W
12/30/2016 M14.0 INCH PISCATAQUIS ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW LILLE 47.28N 68.11W
12/30/2016 M11.2 INCH AROOSTOOK ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0720 AM SNOW VAN BUREN - COOP 47.17N 67.93W
12/30/2016 M12.0 INCH AROOSTOOK ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0726 AM SNOW 4 SSE BLANCHARD 45.22N 69.56W
12/30/2016 E16.0 INCH PISCATAQUIS ME TRAINED SPOTTER
15 TO 18 INCHES
0726 AM SNOW CARIBOU 46.87N 68.01W
12/30/2016 M8.0 INCH AROOSTOOK ME TRAINED SPOTTER
0727 AM SNOW 1 SW ORONO 44.87N 68.69W
12/30/2016 M6.0 INCH PENOBSCOT ME TRAINED SPOTTER
0729 AM SNOW 5 NE LORING 46.98N 67.82W
12/30/2016 M11.3 INCH AROOSTOOK ME TRAINED SPOTTER
0729 AM SNOW ORIENT 45.81N 67.84W
12/30/2016 M9.0 INCH AROOSTOOK ME TRAINED SPOTTER
0732 AM SNOW 1 ENE GLENBURN 44.92N 68.83W
12/30/2016 M7.0 INCH PENOBSCOT ME TRAINED SPOTTER
0732 AM SNOW STETSON 44.89N 69.14W
12/30/2016 M9.0 INCH PENOBSCOT ME PUBLIC
0734 AM SNOW 2 WNW SAINT AGATHA 47.25N 68.36W
12/30/2016 M10.0 INCH AROOSTOOK ME TRAINED SPOTTER
0741 AM SNOW 2 SW FORT KENT 47.23N 68.63W
12/30/2016 M11.8 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1601916
EVENT NUMBER CAR1601917
EVENT NUMBER CAR1601918
EVENT NUMBER CAR1601919
EVENT NUMBER CAR1601920
EVENT NUMBER CAR1601921
EVENT NUMBER CAR1601922
EVENT NUMBER CAR1601923
EVENT NUMBER CAR1601924
EVENT NUMBER CAR1601925
EVENT NUMBER CAR1601926
EVENT NUMBER CAR1601927
EVENT NUMBER CAR1601928
EVENT NUMBER CAR1601929
EVENT NUMBER CAR1601930
RICHNLocal storm report, Dec 30, 8:21 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
821 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW TOPSFIELD - COOP 45.42N 67.72W
12/30/2016 M8.0 INCH WASHINGTON ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0745 AM SNOW 2 SSE KINGSBURY 45.09N 69.63W
12/30/2016 M19.0 INCH PISCATAQUIS ME TRAINED SPOTTER
0756 AM SNOW DANFORTH 45.66N 67.87W
12/30/2016 M9.0 INCH WASHINGTON ME TRAINED SPOTTER
0820 AM SNOW MADAWASKA 47.35N 68.33W
12/30/2016 M12.0 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1601931
EVENT NUMBER CAR1601932
EVENT NUMBER CAR1601933
EVENT NUMBER CAR1601934
RICHNLocal storm report, Dec 30, 9:17 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
917 AM EST FRI DEC 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW FORT KENT - COOP 47.24N 68.61W
12/30/2016 M11.0 INCH AROOSTOOK ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW 2 W BANGOR 44.80N 68.81W
12/30/2016 M5.7 INCH PENOBSCOT ME TRAINED SPOTTER
0700 AM SNOW 5 N ELLSWORTH 44.65N 68.50W
12/30/2016 M2.7 INCH HANCOCK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 5 NNW NEW SWEDEN 47.01N 68.14W
12/30/2016 M11.6 INCH AROOSTOOK ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW EAST SANGERVILLE - COOP 45.14N 69.28W
12/30/2016 M12.8 INCH PISCATAQUIS ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0800 AM SNOW 7 NW ELLSWORTH 44.64N 68.49W
12/30/2016 M3.5 INCH HANCOCK ME COCORAHS
24 HOUR SNOWFALL.
0831 AM SNOW 2 ESE HOULTON 46.12N 67.81W
12/30/2016 M8.5 INCH AROOSTOOK ME TRAINED SPOTTER
0905 AM SNOW 2 N PORTAGE 46.80N 68.48W
12/30/2016 M13.5 INCH AROOSTOOK ME TRAINED SPOTTER
13 TO 14
0906 AM SNOW 1 E SHERMAN 45.87N 68.40W
12/30/2016 M10.0 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1601935
EVENT NUMBER CAR1601936
EVENT NUMBER CAR1601937
EVENT NUMBER CAR1601938
EVENT NUMBER CAR1601939
EVENT NUMBER CAR1601940
EVENT NUMBER CAR1601941
EVENT NUMBER CAR1601942
EVENT NUMBER CAR1601943
RICHNThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 10:18 PM EST | Special Weather Statement | CAR | Penobscot, Washington | 117 min |
| Dec 30, 6:38 AM EST | Coastal Flood Advisory | CAR | Hancock, Washington | 5 hr |
| Dec 30, 10:41 AM EST | Gale Warning | CAR | 8 hr | |
| Dec 30, 6:12 PM EST | Small Craft Advisory | CAR | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.